http://dx.doi.org/10.1002/zamm.19960760217

">
 

Title

On Hydromagnetic Pulsatile Flow Of A Two-Phase Fluid

Authors

Authors

A. K. Ghosh;L. Debnath

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Z. Angew. Math. Mech.

Keywords

Mathematics, Applied; Mechanics

Journal Title

Zeitschrift Fur Angewandte Mathematik Und Mechanik

Volume

76

Issue/Number

2

Publication Date

1-1-1996

Document Type

Article

Language

English

First Page

121

Last Page

123

WOS Identifier

WOS:A1996TW31800007

ISSN

0044-2267

Share

COinS